Schizophrenia.com

My doctor screwed me down and misdiagnosed me with schizophrenia and gave me invega sustenna 156mg one time a month for 6 months how do i get off the medicine?

#1

Hi I got evaluated for disabilities and after I got evaluated for disabilities they put me on risprodone for a few months and I stopped taking it cold turkey and got lucky without withdrawal symptoms, now my doctor lied to me and told me she was giving me anxiety medicine but instead my doctor gave me invega sustenna 156mg one time a month for 6 months and after that social security said to me, “you are not disabled.” So I really want to stop taking invega sustenna and how do I stop taking invega sustenna without getting withdrawal symptoms?

1 Like
#2

im not really sure how to do it without withdrawl or if there is withdrawl but ive done it before, i think hallucinations did return though

#3

You shouldn’t stop taking Invega just because you don’t get social security anymore.
Never stop your medicnies without consulting your doctor.
Even if you don’t get noticeable withdrawal symptoms, others may notice changes in your personality and psyche. You’re toying with the possibility of psychosis, which causes brain damage in the long run. And quitting your meds mean that if you should relapse, you’ll need even more meds to get the same effect.

Don’t toy with fate.

1 Like